Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Подготовка специалистов-математиков была начата в ЕГУ с 1924 г.
>
,
Grigoryan Sh.A. Time-suboptimal control of a two-link manipulator motion
2022 | Հոդված
Mechanics. Proceedings of NAS of Armenia. 2022. Vol. 75. Issue 1-2. P. 61-72.
,
On nontrivial solvability of one class of nonlinear integral equations with conservative kernel on the positive semi-axis
2022 | Հոդված
Уч. записки ЕГУ, сер. Физика и Математика, 56:1 (2022), 7–18
, ,
Solvability of Two-Dimensional Integral Equations with Monotone Nonlinearity
2021 | Հոդված
Journal of Mathematical Sciences. New York. Vol. 57, no. 5 , pp. 720-731, (2021)

https://link.springer.com/article/10.1007/s10958-021-05512-1
,
On the solvability of a class of nonlinear Urysohn integral equations on the positive half-line
2021 | Հոդված
The Bulletin of Irkutsk State University. Series Mathematics. Vol.36 ,pp. 57–68 , (2021)

http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=iigum&paperid=452&option_lang=eng
,
On Solvability of a Class of Multidimensional Integral Equations in the Mathematical Theory of Geographic Distribution of an Epidemic
2021 | Հոդված
Journal of Contemporary Mathematical Analysis. vol. 56, iss. 3, pp. 143–157 (2021)

https://link.springer.com/article/10.3103/S1068362321030055
, ,
On Positive Bounded Solutions of One Class of Nonlinear Integral Equations with the Hammerstein–Nemytskii Operator
2021 | Հոդված
Differential Equations. vol. 57, iss. 6, pp. 768–779 (2021)

https://link.springer.com/article/10.1134/S0012266121060069
,
Integral Equations on the Whole Line with Monotone Nonlinearity and Difference Kernel
2021 | Հոդված
Journal of Mathematical Sciences. New York. 255:6 (2021) , pp. 790-804

https://link.springer.com/article/10.1007%2Fs10958-021-05416-0
, ,
Asymptotic behavior of a solution for one class of nonlinear integro-differential equations in the income distribution problem
2021 | Հոդված
Trudy Instituta Matematiki i Mekhaniki URO RAN, 2021, vol. 27, no. 1, pp.188–206

http://journal.imm.uran.ru/
,
Solvability of a Certain System of Singular Integral Equations with Convex Nonlinearity on the Positive Half-Line
2021 | Հոդված
Russian Mathematics. 65, 27–46

https://link.springer.com/article/10.3103/S1066369X21010035
,
Ջերմաառաձգականության հավասարումների միջինացված ղեկավարելիությունը։ Ուղղանկյուն սալի միջինացված վիճակը
2021 | Հոդված
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2021, հ. 55, #2, էջ 123-130
|